Schubert classes in the equivariant cohomology of the Lagrangian Grassmannian

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

Let LGn denote the Lagrangian Grassmannian parametrizing maximal isotropic (Lagrangian) subspaces of a fixed symplectic vector space of dimension 2n. For each strict partition λ = (λ1, ..., λk) with λ1 ≤ n there is a Schubert variety X (λ). Let T denote a maximal torus of the symplectic group acting on LGn. Consider the T-equivariant cohomology of LGn and the T-equivariant fundamental class σ (λ) of X (λ). The main result of the present paper is an explicit formula for the restriction of the class σ (λ) to any torus fixed point. The formula is written in terms of factorial analogue of the Schur Q-function, introduced by Ivanov. As a corollary to the restriction formula, we obtain an equivariant version of the Giambelli-type formula for LGn. As another consequence of the main result, we obtained a presentation of the ring HT* (LGn).

Original languageEnglish
Pages (from-to)1-23
Number of pages23
JournalAdvances in Mathematics
Volume215
Issue number1
DOIs
Publication statusPublished - 2007 Oct 20
Externally publishedYes

Keywords

  • Equivariant cohomology
  • Factorial Q-functions
  • Lagrangian Grassmannian
  • Schubert classes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Schubert classes in the equivariant cohomology of the Lagrangian Grassmannian'. Together they form a unique fingerprint.

  • Cite this